MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V800; VENTILATORS, INTENSIVE CARE
Model Number 8422500
Medical Device Problem Codes Gas Output Problem (1266); No Device Output (1435); Failure to Deliver (2338); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device stopped working during use.A disconnection/leakage was detected while a patient was connected.The self-test was incomplete.No health consequences for the patient were reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the investigation, the information provided, including a photo of a test of the device and the affected eva v800's logbook, was analyzed.The logbook indicated that the reported incident was attributable to a faulty lpsv (low pressure safety valve).The failure of the lpsv was indicated to the user by accompanying audible and visual alarms on the device.A subsequent self-test performed by the user failed.As a safety feature of the system, the safety software analyzes and verifies the proper functioning of the device.In the event of a deviation in the gas dosing and mixing module, the gas supply is interrupted and the emergency breathing valve opens to the environment to allow spontaneous breathing.Audible and visual alarms are triggered to inform the user of the problem.The device behaved as specified.The affected component must be replaced, and the device must be tested according to the manufacturer¿s specifications before being put back into service.The number of similar cases reported from the field is very low and falls within the range monitored and accepted by the responsible product quality board.The investigation of the complaint did not reveal any new or additional risks beyond those already addressed in the device¿s risk management file.

Brand Name
EVITA V800
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24586258
Report Number9611500-2026-00103
Device Sequence Number5597461
Product Code CBK
UDI-Device Identifier04048675542148
UDI-Public(01)04048675542148
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/14/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown